I have a 35 year old friend she has just been diagnosed with type 2 diabetes and high triglceroids she has had two fainting spells in the last 3 months to the day. The second one she had she went into a small seizure shaking, muscles tight, teeth clinched so forth the one 3 months before she doesnt know if she had a seizure or not but felt the same exact way in both smells jaw hurting and really out of it She also has a history of migranes and fainting spells in the past.... Please help!!!!!!
Both high and low sugar levels can cause seizures. This a problem specially seen in diabetics whose blood sugar levels fluctuate over time due to medications, concurrent illnesses and metabolic factors.
This seems to be likely cause in your friend’s case too. I would suggest you to ask her to discuss this issue with her treating doctor and keep a close watch on her blood sugar levels.
If the condition still persists she needs to undergo an EEG exam to rule out epilepsy.
She has only been on the one medicine for a month now and her blood sugar has been averging 121-160 When she had the seizure her blood sugar was good they said her Dr is scheduling a EEG and a EKG She did however prescribe her a medicine named lorazepam that she has taken only two pills total and now she woke up with face twitching and not really knowing how to function on walking and everyday things Is this a side effect of the drug I stopped it for her.....
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.